# SDR HNAA2014030500069

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 63,340 hours, 71,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AC4WL
- Condition: Dim
- Location: Beta
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT, RIGHT FORWARD, LEFT AFT BETA LIGHTS DIMMER THAN REFERENCE LIGHT.  REMOVED & REPLACED 3 BETA LIGHTS.
